# SDR SWAA2019032631076

- Difficulty date: March 22, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 21,318 hours, 9,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A7902
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO GUSSET CRACKED AT BS 500I, STR 19R.  R&R GUSSET IAW DWG AND SRM.
